Please use this identifier to cite or link to this item:
http://gukir.inflibnet.ac.in:8080/jspui/handle/123456789/4089
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Astanina M.S | |
dc.contributor.author | Sheremet M.A | |
dc.contributor.author | Umavathi J.C. | |
dc.date.accessioned | 2020-06-12T15:02:20Z | - |
dc.date.available | 2020-06-12T15:02:20Z | - |
dc.date.issued | 2015 | |
dc.identifier.citation | Transport in Porous Media , Vol. 110 , 1 , p. 113 - 126 | en_US |
dc.identifier.uri | 10.1007/s11242-015-0558-x | |
dc.identifier.uri | http://gukir.inflibnet.ac.in:8080/jspui/handle/123456789/4089 | - |
dc.description.abstract | A numerical investigation is implemented on the unsteady natural convection with a temperature-dependent viscosity inside a square porous cavity. The vertical walls of the cavity are kept at constant but different temperatures, while the horizontal walls are adiabatic. The mathematical model formulated in dimensionless stream function, vorticity and temperature variables is solved using implicit finite difference schemes of the second order. The governing parameters are the Rayleigh number, Darcy number, viscosity variation parameter and dimensionless time. The effects of these parameters on the average Nusselt number along the hot wall as well as on the streamlines and isotherms are analyzed. The results show an intensification of convective flow and heat transfer with an increase in the viscosity variation parameter for the porous media, while in the case of pure fluid, the effect is opposite. © 2015, Springer Science+Business Media Dordrecht. | en_US |
dc.publisher | Kluwer Academic Publishers | |
dc.subject | Finite difference method | |
dc.subject | Natural convection | |
dc.subject | Numerical results | |
dc.subject | Porous media | |
dc.subject | Square cavity | |
dc.subject | Temperature-dependent viscosity | |
dc.subject | Unsteady regimes | |
dc.title | Unsteady Natural Convection with Temperature-Dependent Viscosity in a Square Cavity Filled with a Porous Medium | en_US |
dc.type | Article | |
Appears in Collections: | 1. Journal Articles |
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.